# SDR ASAA2014070308655

- Difficulty date: July 3, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90536911
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 480 HAS A CRACK BETWEEN STRINGERS 8-9R.  ACFT GROUNDED. REPAIRED FRAME IAW ASA EA AD20062609 400-53-132, REV NEW DATED.
